# SDR ABXA040378

- Difficulty date: November 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 72,190 hours, 83,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: E & E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23 LEFT CRACKED AT STA 200.  REPAIRED LONGERON IAW DC-9 SRM 53-02.
